中文

A new finite volume scheme with gradient transfer method for solving diffusion problems on the distorted hexahedral meshes

Hits:

  • Release time:2022-04-04

  • Journal:Computational Geosciences

  • Co-author:Xiaoqiang Yue, Guangwei Yuan, Xiaoxin Wu

  • First Author:Kejia Pan

  • Indexed by:Journal paper

  • Correspondence Author:Jin Li

  • Volume:26

  • Page Number:279-294

  • Translation or Not:no

  • Date of Publication:2022-01-12


  • Email:

Central South University  All rights reserved  湘ICP备05005659号-1 Click:
  MOBILE Version

The Last Update Time:..